OSCILLATION CRITERIA FOR NONLINEAR SECOND-ORDER DIFFERENTIAL EQUATIONS WITH DAMPING


ÇAKMAK D.

UKRAINIAN MATHEMATICAL JOURNAL, vol.60, no.5, pp.799-809, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 5
  • Publication Date: 2008
  • Doi Number: 10.1007/s11253-008-0088-6
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.799-809

Abstract

Some new oscillation criteria are given for general nonlinear second-order ordinary differential equations with damping of the form x '' + p (t) x' + q ( t) f ( x) = 0, where f is monotone or non-monotone. Our results generalize and extend some earlier results of Deng.